MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE
Model Number 2008K@HOME
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
Hemodialysis clinic contact reported that the customer reports a low ultra filtration removal during treatment.Follow up with the clinic indicates that the patient did not require medical intervention.The uf goal was 3.0 but the machine pulled 1.5.However, the patient lost weight during the last checkup.The biomed technician was scheduled to test the machine with simulation treatments.There was no reported malfunction or alarms to the machine.Additional information solicited.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7823872
Report Number2937457-2018-02502
Device Sequence Number11086067
Product Code ONW
UDI-Device Identifier00840861100965
UDI-Public00840861100965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K124035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2008K@HOME
Device Catalogue Number190904
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1